Chlorpropamide‐Induced Syndrome of Inappropriate Antidiuretic Hormone Secretion

A. TANAY, Z. FIREMANN, I. YUST, A. L. ABRAMOV

Research output: Contribution to journalArticlepeer-review

Abstract

The Syndrome of Inappropriate Antidiuretic Hormone Secretion (SIADH) is a rare but serious complication of chlorpropamide therapy. In 2 elderly women who had diabetes mellitus, the SIADH developed two months after the chlorpropamide dosage had been increased to 500 mg daily. The syndrome disappeared after withdrawal of the drug. In one of these patients, re‐administration of chlorpropamide resulted in recurrence of the SIADH. A review of the current literature disclosed certain common denominators, i.e., most of the patients are elderly women whose dosage of chlorpropamide was increased shortly before the development of the SIADH. 1981 The American Geriatrics Society

Original languageEnglish
Pages (from-to)334-336
Number of pages3
JournalJournal of the American Geriatrics Society
Volume29
Issue number7
DOIs
StatePublished - Jul 1981

Fingerprint

Dive into the research topics of 'Chlorpropamide‐Induced Syndrome of Inappropriate Antidiuretic Hormone Secretion'. Together they form a unique fingerprint.

Cite this